# SDR UALA2012102306075

- Difficulty date: October 20, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 53,746 hours, 15,149 cycles
- Engine: Pwa PW2037
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE NO LIGHT OFF IN IGNITION 2.  START NORMAL IN BOTH.  FUEL FLOW NORMAL, VALVE LIGHTS OK.  REPLACED NR 2 ENGINE IGNITER LEAD.  ENGINE LIGHT OFF NORMAL PER JRH WHEN SELECTED TO NR 2 ONLY.
